# SDR FDEA201905291178

- Difficulty date: May 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 64,047 hours, 24,585 cycles
- System (JASC): 2710 · Aileron Control System
- Part: O-Ring
- Condition: Cut
- Location: Aileron Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

"C HYD QTY" DURING FLIGHT. HAPPENED IN CRUISE AT  FL340. FLUCTUATED DOWN TO .08 DURING DESCEN. PARKED  AT GATE WITH .26 UPON FURTHER TROUBLESHOOTING, FOUND O-RING CUT UNDER AILERON ACTUATOR CHECK VALVE ACCESS PLUG. REMOVED RT I/B ACTUATOR TO FOM REF. 27-11-20-2.  REPLACED O-RING AND SAFETIED ACCESS PLUG.  INSTALLED RT I/B AILERON ACTUATOR UP TO STEP H. (1) (A) REF. 27-11-20-2.
